# SDR COMA2009062950165

- Difficulty date: June 25, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N786CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7333
- Aircraft time: 24,788 hours, 20,515 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 365000183
- Part serial: 41712D1
- Condition: Low
- Location: Cargo Bay
- Part time: 16,701 hours, 13,610 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM CHS RECEIVED CARGO BOTTLE LOW MSG.  EMERGENCY DECLARED, A/C RETURNED TO CHS LANDED SAFELY.  REMOVED AND REPLACED NR 1 CARGO FIRE EXTINGUISHER BOTTLE.
